# SDR UIEA2020083101904

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,525 hours, 19,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE MOUNTED EMERGENCY LIGHT IS INOPERATIVE AT SEAT 24 ABC( REMOVED AND REPLACED LAMP OPS CHECKS GOOD IAW AMM 33-51-00 )
